# SDR USAA2012090500067

- Difficulty date: August 16, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Sleeve
- Part number: D5725018B20000
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON SPIGOT SLEEVE ON LEFT PYLON AT RIB 8.  REPLACED SPIGOT SLEEVE ON LEFT PYLON AT RIB 8 IAW JOB CARD 26C40054034.
